MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT KIT, S

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT KIT, S
Catalog Number 78-10010
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report h3 other text : device implanted.
 
Event or Problem Description
It was reported during the surgery that the implant did not fit as expected; it was too thick and did not fit flush.The surgeon ended up burring down the implant and used it to complete the surgery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated: h4, h6.The implant did not fit correctly and bone was present in an area where a hole was supposed to be.As a result, the implant was thicker than expected.Surgeon burred the implant, and a surgical delay of 30 minutes was reported.The investigation found that the implant was correctly designed and the manufacturing analysis showed no deviations.Also, the implant does not intersect with any bone as shown in the design proposal.It is most likely that the defect has changed since the scan was taken and the implant did not adapt to the new anatomy.Over time a new bone has formed over the defect area.In conclusion, the peek was designed according and manufactured according to specification.No device problem could be found.H3 other text : implanted.

Brand Name
PEEK CUSTOMIZED CRANIAL IMPLANT KIT, S
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key17397545
Report Number0008010177-2023-00052
Device Sequence Number18031409
Product Code GWO
UDI-Device Identifier04546540730763
UDI-Public04546540730763
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number78-10010
Device Lot Number2305121012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer07/07/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown